RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 3, Pages 340–352 (Mi tmf3674)  

Behavior of renormalized Feynman amplitudes under scale transformations $\lambda\varphi^4(x)$

V. F. Kovalenko


Abstract: A study is made of the behavior of the Feynman amplitudes renormalized by Speer's analytic regularization method under scale transformations in the $\lambda\varphi^4(x)$ theory with $m^2\ne0$. It is shown that logarithmic terms arise as a result of regularization under scale transformations of the renormalized Feynman amplitudes.

Full text: PDF file (1427 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:3, 565–573

Received: 28.02.1972

Citation: V. F. Kovalenko, “Behavior of renormalized Feynman amplitudes under scale transformations $\lambda\varphi^4(x)$”, TMF, 15:3 (1973), 340–352; Theoret. and Math. Phys., 15:3 (1973), 565–573

Citation in format AMSBIB
\Bibitem{Kov73}
\by V.~F.~Kovalenko
\paper Behavior of renormalized Feynman amplitudes under scale transformations $\lambda\varphi^4(x)$
\jour TMF
\yr 1973
\vol 15
\issue 3
\pages 340--352
\mathnet{http://mi.mathnet.ru/tmf3674}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 3
\pages 565--573
\crossref{https://doi.org/10.1007/BF01094563}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3674
  • http://mi.mathnet.ru/eng/tmf/v15/i3/p340

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:131
    Full text:43
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019